Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações
AuthID: I-000-1EJ
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 2223
105 Team MembersFilters -> Year: 2025
241
TITLE: Local strong solutions to the stochastic third grade fluid equations with Navier boundary conditions
AUTHORS: Tahraoui, Yassine ; Fernanda Cipriano ;
PUBLISHED: 2023, SOURCE: STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, VOLUME: 12, ISSUE: 3, PAGES: 1699-1744
AUTHORS: Tahraoui, Yassine ; Fernanda Cipriano ;
PUBLISHED: 2023, SOURCE: STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, VOLUME: 12, ISSUE: 3, PAGES: 1699-1744
242
TITLE: Machine learning approaches in microbiome research: challenges and best practices Full Text
AUTHORS: Papoutsoglou, Georgios; Tarazona, Sonia; Lopes, Marta B. ; Klammsteiner, Thomas; Ibrahimi, Eliana; Eckenberger, Julia; Novielli, Pierfrancesco; Tonda, Alberto; Simeon, Andrea; Shigdel, Rajesh; Bereux, Stephane; Vitali, Giacomo; Tangaro, Sabina; Lahti, Leo; Temko, Andriy; Claesson, Marcus J.; Berland, Magali;
PUBLISHED: 2023, SOURCE: FRONTIERS IN MICROBIOLOGY, VOLUME: 14
AUTHORS: Papoutsoglou, Georgios; Tarazona, Sonia; Lopes, Marta B. ; Klammsteiner, Thomas; Ibrahimi, Eliana; Eckenberger, Julia; Novielli, Pierfrancesco; Tonda, Alberto; Simeon, Andrea; Shigdel, Rajesh; Bereux, Stephane; Vitali, Giacomo; Tangaro, Sabina; Lahti, Leo; Temko, Andriy; Claesson, Marcus J.; Berland, Magali;
PUBLISHED: 2023, SOURCE: FRONTIERS IN MICROBIOLOGY, VOLUME: 14
243
TITLE: Modelling Motor Insurance Claim Frequency and Severity Using Gradient Boosting
AUTHORS: Clemente, Carina; Guerreiro, Gracinda R. ; Bravo, Jorge M.;
PUBLISHED: 2023, SOURCE: RISKS, VOLUME: 11, ISSUE: 9, PAGES: 163
AUTHORS: Clemente, Carina; Guerreiro, Gracinda R. ; Bravo, Jorge M.;
PUBLISHED: 2023, SOURCE: RISKS, VOLUME: 11, ISSUE: 9, PAGES: 163
244
TITLE: Motivic Atiyah-Segal Completion Theorem Full Text
AUTHORS: Tabuada, Goncalo ; van den Bergh, Michel;
PUBLISHED: 2023, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES
AUTHORS: Tabuada, Goncalo ; van den Bergh, Michel;
PUBLISHED: 2023, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES
INDEXED IN:
WOS
245
TITLE: Multi-omics Data Integration and Network Inference for Biomarker Discovery in Glioma
AUTHORS: Coletti, Roberta ; Lopes, Marta B. ;
PUBLISHED: 2023, SOURCE: 22nd EPIA Conference on Artificial Intelligence (EPIA) in PROGRESS IN ARTIFICIAL INTELLIGENCE, EPIA 2023, PT II, VOLUME: 14116, PAGES: 247-259
AUTHORS: Coletti, Roberta ; Lopes, Marta B. ;
PUBLISHED: 2023, SOURCE: 22nd EPIA Conference on Artificial Intelligence (EPIA) in PROGRESS IN ARTIFICIAL INTELLIGENCE, EPIA 2023, PT II, VOLUME: 14116, PAGES: 247-259
246
TITLE: Neutrosophic Generalized Exponential Distribution with Application
AUTHORS: Rao, GS; Norouzirad, M ; Mazarei, D;
PUBLISHED: 2023, SOURCE: Neutrosophic Sets and Systems, VOLUME: 55, PAGES: 471-485
AUTHORS: Rao, GS; Norouzirad, M ; Mazarei, D;
PUBLISHED: 2023, SOURCE: Neutrosophic Sets and Systems, VOLUME: 55, PAGES: 471-485
INDEXED IN:
Scopus
247
TITLE: Neutrosophic Generalized Rayleigh Distribution with Application
AUTHORS: Mina Norouzirad ; Gadde Srinivasa Rao; Danial Mazarei;
PUBLISHED: 2023, SOURCE: Neutrosophic Sets and Systems, VOLUME: 58, PAGES: 248-262
AUTHORS: Mina Norouzirad ; Gadde Srinivasa Rao; Danial Mazarei;
PUBLISHED: 2023, SOURCE: Neutrosophic Sets and Systems, VOLUME: 58, PAGES: 248-262
INDEXED IN:
Scopus
248
TITLE: Non-standard groups of the second type
AUTHORS: Brison, Owen J.; Nogueira, J. Eurico ;
PUBLISHED: 2023, SOURCE: FINITE FIELDS AND THEIR APPLICATIONS, VOLUME: 92
AUTHORS: Brison, Owen J.; Nogueira, J. Eurico ;
PUBLISHED: 2023, SOURCE: FINITE FIELDS AND THEIR APPLICATIONS, VOLUME: 92
INDEXED IN:
Scopus
WOS
249
TITLE: Noncentral Wishart matrices, asymptotic normality of vec and smooth statistics Full Text
AUTHORS: Nunes, Celia ; Ferreira, Dario; Ferreira, Sandra S. S.; Fonseca, Miguel ; Oliveira, Manuela M. M.; Mexia, Joao T.;
PUBLISHED: 2023, SOURCE: STATISTICS, VOLUME: 57, ISSUE: 2, PAGES: 261-281
AUTHORS: Nunes, Celia ; Ferreira, Dario; Ferreira, Sandra S. S.; Fonseca, Miguel ; Oliveira, Manuela M. M.; Mexia, Joao T.;
PUBLISHED: 2023, SOURCE: STATISTICS, VOLUME: 57, ISSUE: 2, PAGES: 261-281
250
TITLE: Numeral completeness of weak theories of arithmetic
AUTHORS: Reinhard Kahle ; Oitavem, Isabel ; Santos, Paulo Guilherme ;
PUBLISHED: 2023, SOURCE: JOURNAL OF LOGIC AND COMPUTATION, VOLUME: 35, ISSUE: 1, PAGES: 172-193
AUTHORS: Reinhard Kahle ; Oitavem, Isabel ; Santos, Paulo Guilherme ;
PUBLISHED: 2023, SOURCE: JOURNAL OF LOGIC AND COMPUTATION, VOLUME: 35, ISSUE: 1, PAGES: 172-193
251
TITLE: Obstacle problem for a stochastic conservation law and Lewy Stampacchia inequality Full Text
AUTHORS: Biswas, Imran H.; Tahraoui, Yassine ; Vallet, Guy;
PUBLISHED: 2023, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 527, ISSUE: 1, PAGES: 127356
AUTHORS: Biswas, Imran H.; Tahraoui, Yassine ; Vallet, Guy;
PUBLISHED: 2023, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 527, ISSUE: 1, PAGES: 127356
252
TITLE: ON COMPLETELY RANDOM GAMES
AUTHORS: MANUEL L. ESQUIVEL ;
PUBLISHED: 2023, SOURCE: Stochastic Modelling & Computational Sciences, VOLUME: 3, ISSUE: 2
AUTHORS: MANUEL L. ESQUIVEL ;
PUBLISHED: 2023, SOURCE: Stochastic Modelling & Computational Sciences, VOLUME: 3, ISSUE: 2
INDEXED IN:
CrossRef
Unpaywall
CrossRef
Unpaywall253
TITLE: On interpolation of reflexive variable Lebesgue spaces on which the Hardy-Littlewood maximal operator is bounded (vol 29, pg 347, 2022)
AUTHORS: Diening, Lars; Oleksiy Karlovych ; Shargorodsky, Eugene;
PUBLISHED: 2023, SOURCE: GEORGIAN MATHEMATICAL JOURNAL, VOLUME: 30, ISSUE: 2, PAGES: 211-212
AUTHORS: Diening, Lars; Oleksiy Karlovych ; Shargorodsky, Eugene;
PUBLISHED: 2023, SOURCE: GEORGIAN MATHEMATICAL JOURNAL, VOLUME: 30, ISSUE: 2, PAGES: 211-212
INDEXED IN:
WOS
CrossRef
CrossRef254
TITLE: On Structured Random Matrices Defined by Matrix Substitutions Full Text
AUTHORS: Esquivel, Manuel L. ; Krasii, Nadezhda P.;
PUBLISHED: 2023, SOURCE: MATHEMATICS, VOLUME: 11, ISSUE: 11, PAGES: 2505
AUTHORS: Esquivel, Manuel L. ; Krasii, Nadezhda P.;
PUBLISHED: 2023, SOURCE: MATHEMATICS, VOLUME: 11, ISSUE: 11, PAGES: 2505
255
TITLE: On the interpolation constants for variable Lebesgue spaces Full Text
AUTHORS: Oleksiy Karlovych ; Shargorodsky, Eugene;
PUBLISHED: 2023, SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 296, ISSUE: 7, PAGES: 2877-2902
AUTHORS: Oleksiy Karlovych ; Shargorodsky, Eugene;
PUBLISHED: 2023, SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 296, ISSUE: 7, PAGES: 2877-2902
256
TITLE: On the monoid of partial isometries of a cycle graph Full Text
AUTHORS: Vítor H. Fernandes ; Tânia Paulista ;
PUBLISHED: 2023, SOURCE: TURKISH JOURNAL OF MATHEMATICS, VOLUME: 47, ISSUE: 6, PAGES: 1746-1760
AUTHORS: Vítor H. Fernandes ; Tânia Paulista ;
PUBLISHED: 2023, SOURCE: TURKISH JOURNAL OF MATHEMATICS, VOLUME: 47, ISSUE: 6, PAGES: 1746-1760
257
TITLE: On the monoid of partial isometries of a finite star graph Full Text
AUTHORS: Vítor H. Fernandes ; Tânia Paulista ;
PUBLISHED: 2023, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 51, ISSUE: 3, PAGES: 1028-1048
AUTHORS: Vítor H. Fernandes ; Tânia Paulista ;
PUBLISHED: 2023, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 51, ISSUE: 3, PAGES: 1028-1048
258
TITLE: On the multiplicities of distance Laplacian eigenvalues
AUTHORS: Fernandes, Rosario ; de Freitas, Maria A. A.; da Silva Jr, Celso M.; Del Vecchio, Renata R.;
PUBLISHED: 2023, SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 42, ISSUE: 7
AUTHORS: Fernandes, Rosario ; de Freitas, Maria A. A.; da Silva Jr, Celso M.; Del Vecchio, Renata R.;
PUBLISHED: 2023, SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 42, ISSUE: 7
259
TITLE: On the rank of monoids of endomorphisms of a finite directed path
AUTHORS: Vítor H. Fernandes ; Tânia Paulista ;
PUBLISHED: 2023, SOURCE: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, VOLUME: 16, ISSUE: 04
AUTHORS: Vítor H. Fernandes ; Tânia Paulista ;
PUBLISHED: 2023, SOURCE: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, VOLUME: 16, ISSUE: 04
260
TITLE: On the term rank partitions of matrices in A(R, S)
AUTHORS: Duffner, M. Antonia; Fernandes, Rosario ;
PUBLISHED: 2023, SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 72, ISSUE: 6, PAGES: 981-996
AUTHORS: Duffner, M. Antonia; Fernandes, Rosario ;
PUBLISHED: 2023, SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 72, ISSUE: 6, PAGES: 981-996